Alert archive / Minnesota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 191, NWS Grand Forks, ND

August 27, 2016Kittson County, Marshall County, Minnesota; Pembina County, Walsh County, North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 27, 2016, 3:22 PM CDT for Kittson County, Marshall County, Minnesota; Pembina County, Walsh County, North Dakota. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 27, 2016, 3:22 PM CDT (20:22 UTC)
Expired
Aug 27, 2016, 4:00 PM CDT
In force
38 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Kittson County, MN, Marshall County, MN, Pembina County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 118 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 27, 3:23 PM CDTHAIL 110 Ese Crystal, NDPEA TO QUARTER SIZE HAIL ON HWY 81 AT PEMBINA/WALSH COUNTY LINE.
Aug 27, 3:37 PM CDTHAIL 1.2510 Ese Crystal, NDWALNUT SIZED HAIL REPORTED AT US 81 AT WALSH/PEMBINA COUNTY LINE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 8.4 hours before the alert went out and 287 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2016-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 30 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2016-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
30 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
1162 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

189 
WUUS53 KFGF 272022
SVRFGF
MNC069-089-NDC067-099-272100-
/O.NEW.KFGF.SV.W.0191.160827T2022Z-160827T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
322 PM CDT SAT AUG 27 2016

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN KITTSON COUNTY IN NORTHWESTERN MINNESOTA...
  NORTHWESTERN MARSHALL COUNTY IN NORTHWESTERN MINNESOTA...
  SOUTHEASTERN PEMBINA COUNTY IN NORTHEASTERN NORTH DAKOTA...
  NORTHEASTERN WALSH COUNTY IN NORTHEASTERN NORTH DAKOTA...

* UNTIL 400 PM CDT

* AT 322 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER AUBURN...OR
  8 MILES NORTH OF GRAFTON...MOVING EAST AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  CASHEL AROUND 340 PM CDT. 
  HERRICK AROUND 350 PM CDT. 
  DRAYTON AND ROBBIN AROUND 400 PM CDT. 

THIS INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 179 AND 193.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4873 9698 4843 9697 4849 9753 4856 9754
TIME...MOT...LOC 2022Z 262DEG 18KT 4854 9745 

HAIL...1.00IN
WIND...<50MPH
 
$$

LEE
2 follow-up statements
767 
WWUS53 KFGF 272038
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
338 PM CDT SAT AUG 27 2016

MNC069-089-NDC067-099-272100-
/O.CON.KFGF.SV.W.0191.000000T0000Z-160827T2100Z/
KITTSON MN-MARSHALL MN-PEMBINA ND-WALSH ND-
338 PM CDT SAT AUG 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHWESTERN KITTSON...NORTHWESTERN MARSHALL...SOUTHEASTERN
PEMBINA AND NORTHEASTERN WALSH COUNTIES...

AT 337 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER AUBURN...OR 7
MILES NORTH OF GRAFTON...MOVING EAST AT 10 MPH.

HAZARD...HALF DOLLAR SIZE HAIL. 

SOURCE...LAW ENFORCEMENT. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE STORM WILL BE NEAR...
  AUBURN AROUND 340 PM CDT. 
  CASHEL AND HERRICK AROUND 400 PM CDT. 

THIS INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 179 AND 191.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4868 9698 4843 9697 4849 9753 4855 9752
TIME...MOT...LOC 2037Z 266DEG 7KT 4851 9745 

HAIL...1.25IN
WIND...<50MPH
 
$$

LEE
754 
WWUS53 KFGF 272100
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
400 PM CDT SAT AUG 27 2016

MNC069-089-NDC067-099-272109-
/O.EXP.KFGF.SV.W.0191.000000T0000Z-160827T2100Z/
KITTSON MN-MARSHALL MN-PEMBINA ND-WALSH ND-
400 PM CDT SAT AUG 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN KITTSON...
NORTHWESTERN MARSHALL...SOUTHEASTERN PEMBINA AND NORTHEASTERN WALSH
COUNTIES WILL EXPIRE AT 400 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL
HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

REMEMBER...A SEPARATE SEVERE THUNDERSTORM WARNING STILL REMAINS IN
EFFECT FOR NORTHEASTERN WALSH AND EXTREME NORTHWESTERN MARSHALL
COUNTIES UNTIL 430 PM.

LAT...LON 4868 9698 4843 9697 4849 9753 4855 9752
TIME...MOT...LOC 2054Z 262DEG 18KT 4851 9745 

$$

LEE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 3:22 PM CDT, 0 minutes earlier.

Area forecast discussion, Aug 27, 3:22 PM CDT, 0 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
322 PM CDT SAT AUG 27 2016

.SHORT TERM...(This evening through Sunday)
Issued at 322 PM CDT Sat Aug 27 2016

Convection this evening and if we get anything on Sunday will be
the main challenge for the period.

Strong upper level trough currently moving through the Red River
Valley, and with destabilization across the southern counties some
severe cells have developed. Isolated severe cells have been
pulsing up and down and 1 to 2 inch hail was reported at Fargo.
Think there should be at least a small severe threat for the next
few hours as 1500 J/kg of CAPE along with 30 to 35 kts of deep
layer shear continue over the south CWA continues through sunset.
Some weaker cells have also been developing over the northern Red
River Valley, and with weaker shear and instability expecting
mostly moderate to heavy rain. The convection should push eastward
through the rest of the evening and think we should be drying out
by 02Z or so.

Later tonight will be quiet as the upper trough moves off into
Ontario. The main surface trough will be further west and
southerly winds will continue over most of the CWA. With clearing
skies and recent rains there could be a fog threat, but think that
the southerly winds will keep too much from forming. Some stratus
moving into the southeastern counties is not out of the question
though so bumped up clouds a bit tomorrow morning. Lows tonight
should stay mainly in the 50s, and with southerly winds and less
clouds and precip temps should get into the 80s for Sunday. With
the warm temps the instability tomorrow should be even greater
than today, and deep layer bulk shear is still up the the 30 to 45
kt range. However, upper support on Sunday will not nearly be as
good with ridging building overhead and only a possible weak
embedded vort to set things off. Better chances into Sunday night
as low level jet sets up over the eastern CWA and a cold front
pushes through Thus just have some low POPs Sunday afternoon with
better chances Sunday night.

.LONG TERM...(Monday through Saturday)
Issued at 322 PM CDT Sat Aug 27 2016

Monday and Tuesday...A cold front should be mostly through the
area but a few lingering showers and storms could be in the
eastern counties at the start of the period. The boundary should
be to our south and east by Tuesday and conditions will remain
dry. The front will also help knock temps back from the 80s on
Monday to upper 70s to near 80 on Tuesday.

Wednesday through Saturday...Upper ridge will start to build in
for mid week, although a low chance for precip remains with weak
embedded shortwaves and some warm air advection. However, the more
significant chances for precip will hold off until Friday and
Saturday as the upper ridge moves off the east and flow becomes
more southwesterly. Temps throughout the period will be above
seasonal averages.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1236 PM CDT Sat Aug 27 2016

Included TSRA or VCTS at all but KDVL as current band of showers
and storms oriented southwest to northeast across the forecast
area continues to redevelop. Think that the threat of
thunderstorms will hang on through the rest of the afternoon
before ending early evening. Some spots near the storms have seen
reductions in ceilings to MVFR or even IFR conditions, but think
this should be short lived and all sites will be VFR by late
afternoon or early evening. After some clearing, there is the
possibility of some stratus moving back into the area as south
winds lift moisture northward. Most of the model solutions keep
this south and east of the TAF sites so will leave out for now but
keep an eye on things overnight. South winds should keep it mixed
enough to prevent fog formation overnight, and will increase to
the 10 to 15 kt range by the end of the period.

&&

.FGF Watches/Warnings/Advisories...
ND...None.
MN...None.
&&

SHORT TERM...JR
LONG TERM...JR
AVIATION...JR
Hazardous weather outlook, Aug 27, 4:12 AM CDT, 11 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
412 AM CDT SAT AUG 27 2016

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-280915-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
412 AM CDT SAT AUG 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS TODAY SOUTH OF
A LINE FROM TOLNA TO GRAFTON TO WASKISH. THE PRIMARY THREATS ARE
LARGE HAIL AND DAMAGING WINDS...AND THE THREAT TIMING IS DURING
THE AFTERNOON TO EARLY EVENING HOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE FOR SEVERE THUNDERSTORMS LATE SUNDAY AFTERNOON
AND SUNDAY EVENING. WIDESPREAD THUNDERSTORMS ARE NOT EXPECTED TO
DEVELOP ON SUNDAY...BUT ANY STORMS THAT DO DEVELOP MAY GROW TO
SEVERE LEVELS.

THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS OF NORTHWEST AND
WEST-CENTRAL MN ON MONDAY. OTHERWISE...THUNDERSTORMS WILL BE
POSSIBLE TUESDAY NIGHT THROUGH THE END OF THE WEEK ACROSS PARTS OF
THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

KNUTSVIG

In the hours before

Local storm report, Aug 27, 2:57 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
257 PM CDT SAT AUG 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     HAIL             8 N EVERDELL            46.38N 96.41W
08/27/2016  M1.00 INCH       WILKIN             MN   TRAINED SPOTTER

&&

JAM
Local storm report, Aug 27, 3:00 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
300 PM CDT SAT AUG 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     HAIL             8 N EVERDELL            46.38N 96.41W
08/27/2016  M1.75 INCH       WILKIN             MN   TRAINED SPOTTER

            HAIL COVERING THE GROUND.

&&

JAM
Special weather statement, Aug 27, 3:03 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
303 PM CDT SAT AUG 27 2016

NDZ027-272030-
GRAND FORKS ND-
303 PM CDT SAT AUG 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GRAND FORKS COUNTY UNTIL
330 PM CDT...

AT 303 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HONEYFORD...OR 20 MILES WEST OF GRAND FORKS...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  HONEYFORD AROUND 310 PM CDT.
  EMERADO AROUND 315 PM CDT.
  MEKINOCK AND GRAND FORKS AFB AROUND 320 PM CDT.
  MANVEL AROUND 330 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN GRAND FORKS.

&&

LAT...LON 4814 9715 4814 9713 4812 9712 4811 9712
      4810 9711 4807 9710 4806 9709 4791 9705
      4792 9766 4802 9768 4815 9713
TIME...MOT...LOC 2003Z 264DEG 23KT 4800 9751

LEE
Local storm report, Aug 27, 3:10 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
310 PM CDT SAT AUG 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     HAIL             2 SW HONEYFORD          48.01N 97.50W
08/27/2016  E0.75 INCH       GRAND FORKS        ND   PUBLIC

            DIME SIZE HAIL JUST SOUTHWEST OF HONEYFORD.

&&

JAM
Special weather statement, Aug 27, 3:10 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
310 PM CDT SAT AUG 27 2016

MNZ004-007-NDZ008-016-272045-
WEST MARSHALL MN-KITTSON MN-PEMBINA ND-EASTERN WALSH COUNTY ND-
310 PM CDT SAT AUG 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KITTSON...
NORTHWESTERN MARSHALL...SOUTHEASTERN PEMBINA AND NORTHEASTERN WALSH
COUNTIES UNTIL 345 PM CDT...

AT 309 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
AUBURN...OR 10 MILES NORTH OF GRAFTON...MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  CASHEL AROUND 325 PM CDT.
  HERRICK AROUND 335 PM CDT.
  DRAYTON AND ROBBIN AROUND 345 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN GRAND FORKS.

&&

LAT...LON 4843 9696 4849 9757 4858 9758 4873 9700
TIME...MOT...LOC 2009Z 264DEG 18KT 4856 9744

LEE
Local storm report, Aug 27, 3:13 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
313 PM CDT SAT AUG 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             8 N EVERDELL            46.38N 96.41W
08/27/2016  M1.75 INCH       WILKIN             MN   TRAINED SPOTTER

            HAIL UP TO GOLFBALL SIZE AT COUNTY ROAD 16 AND 270TH
            AVENUE. DRIFTS OF HAIL UP TO 1 FT ON EDGE OF ROAD WITH
            HAIL COVERING ROAD. CROP DAMAGE DUE TO HAIL.

&&

JAM

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 12:13 PM CDTAreal Flood AdvisoryFGFClay, Norman, Polk5 hr
Aug 27, 12:54 PM CDTSpecial Weather StatementFGFWilkin51 min
Aug 27, 12:59 PM CDTSevere Thunderstorm WarningFGFClay, Otter Tail, Wilkin61 min
Aug 27, 1:12 PM CDTSevere Thunderstorm WarningFGFBecker, Clay, Norman63 min
Aug 27, 1:56 PM CDTSevere Thunderstorm WarningFGFOtter Tail, Wilkin64 min
Aug 27, 2:57 PM CDTSevere Thunderstorm WarningFGFOtter Tail, Wilkin48 min
Aug 27, 3:52 PM CDTSevere Thunderstorm WarningFGFMarshall38 min
Aug 27, 4:16 PM CDTSevere Thunderstorm WarningFGFHubbard29 min
Aug 27, 4:25 PM CDTSevere Thunderstorm WarningFGFMarshall50 min
Aug 27, 4:38 PM CDTSevere Thunderstorm WarningFGFOtter Tail, Wilkin67 min
Aug 27, 4:54 PM CDTSevere Thunderstorm WarningFGFPolk51 min
Aug 27, 5:16 PM CDTSevere Thunderstorm WarningFGFBecker, Clay, Mahnomen, Norman44 min
Aug 27, 5:33 PM CDTSevere Thunderstorm WarningFGFGrant, Otter Tail57 min
Aug 27, 5:41 PM CDTSevere Thunderstorm WarningFGFNorman, Polk49 min
Aug 27, 5:59 PM CDTSevere Thunderstorm WarningFGFBecker, Clay, Norman61 min
Aug 27, 6:01 PM CDTTornado Warning Tornado observedFGFNorman29 min
Aug 27, 6:26 PM CDTSevere Thunderstorm WarningFGFNorman, Polk64 min
Aug 27, 6:58 PM CDTSevere Thunderstorm WarningFGFBecker, Clay62 min
Aug 27, 3:03 PM CDTSpecial Weather StatementFGFGrand Forks27 min
Aug 27, 3:10 PM CDTSpecial Weather StatementFGFPembina35 min
Aug 27, 3:30 PM CDTSevere Thunderstorm WarningFGFGrand Forks60 min
Aug 27, 3:49 PM CDTSevere Thunderstorm WarningFGFGrand Forks41 min
Aug 27, 4:11 PM CDTTornado WarningFGFGrand Forks49 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2016Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.